Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 20, NWS Gaylord, MI

February 19, 2011

NWS Gaylord, MI issued this small craft advisory at Feb 19, 2011, 10:20 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2011, 10:20 AM EST (15:20 UTC)
Expired
Feb 19, 2011, 3:56 PM EST
In force
6 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WHUS73 KAPX 191520
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1020 AM EST SAT FEB 19 2011

LMZ323-342-344>346-192200-
/O.CAN.KAPX.GL.W.0043.000000T0000Z-110219T2200Z/
/O.NEW.KAPX.SC.Y.0020.110219T1520Z-110219T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1020 AM EST SAT FEB 19 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
804 
WHUS73 KAPX 192056
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EST SAT FEB 19 2011

LMZ323-342-344>346-192200-
/O.CAN.KAPX.SC.Y.0020.000000T0000Z-110219T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
356 PM EST SAT FEB 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO SUBSIDE THROUGH THE EVENING.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 10:10 AM EST, 10 minutes earlier.

Area forecast discussion, Feb 19, 10:10 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1010 AM EST SAT FEB 19 2011

.SYNOPSIS.../ISSUED AT 456 AM/

CANADIAN HIGH PRESSURE WILL SLIDE ACROSS THE GREAT LAKES TODAY AND
TONIGHT...BRINGING AN END TO THE THE LAKE EFFECT SNOW. MEANWHILE...A
STRONG LOW PRESSURE SYSTEM WILL ORGANIZE OVER COLORADO. THIS LOW
WILL CROSS THE PLAINS SUNDAY...TRACKING JUST SOUTH OF MICHIGAN
SUNDAY NIGHT. SNOW WILL SPREAD ACROSS NORTHERN MICHIGAN SUNDAY...AND
END SUNDAY NIGHT. WHILE THE HEAVIEST SNOW WILL LIKELY FALL DOWN
STATE...SEVERAL INCHES ARE POSSIBLE OVER NORTHERN LOWER.

JH

&&

.SHORT TERM.../ISSUED AT 1010 AM/...THIS AFTERNOON

AN OUTSTANDING FORECAST BY THE OVERNIGHT CREW LEAVES LITTLE CHANGES
NEEDED THROUGH THE AFTERNOON...WITH MAIN CONCERN CLOUD/PRECIP TRENDS
AND HIGH TEMPS. EARLY MORNING DEPICTS REMNANT LOW LEVEL CYCLONIC
FLOW REGIME IN PLACE ACROSS THE NORTHERN GREAT LAKES...WITH PLENTY
OF LAKE-INDUCED STRATOCU STREAMING OFF LAKES SUPERIOR AND MICHIGAN
WITHIN RATHER CHILLY THERMAL REGIME ALOFT (H85 TEMPS AROUND -17C PER
12Z APX RAOB). LOTS OF FLURRIES/LIGHT SNOW SHOWERS ALSO ONGOING IN
MANY AREAS...COURTESY OF BOTH BANDING OFF THE GREAT LAKES...BUT ALSO
A CONSEQUENCE OF CLOUD TOP TEMPS HANGING RIGHT IN THE DENDRITIC
GROWTH REGION...FAVORING SNOWFLAKE PRODUCTION MUCH FARTHER INLAND
THAN USUAL (ALSO HELPING THIS IS REMNANT STRONG WIND FIELDS ALOFT).

UPSTREAM OBS REVEAL ELONGATED LOW LEVEL RIDGING DRAPED FROM
SASKATCHEWAN/MANITOBA DOWN THROUGH THE TENNESSEE VALLEY...WITH THIS
FEATURE EXPECTED TO APPROACH THE REGION THROUGH THE AFTERNOON HOURS.
AS THIS OCCURS...VEERING AND INCREASINGLY ANTICYCLONIC FLOW WILL ACT
TO DISRUPT GOING LAKE SNOW SHOWERS. THAT SAID...WILL NEED TO BACK UP
ENDING TIME A LITTLE THROUGH EARLY AFTERNOON PER RADAR TRENDS AND
TENDENCY FOR LAKE EFFECT TO PREVAIL LONGER THAN EXPECTED.
STILL...WINTER STORM WARNING CAN BE ALLOWED TO EXPIRE FOR CHIPPEWA
COUNTY AS COVERAGE OF SNOW SHOWERS CONTINUES TO DECLINE AND WINDS
ARE DECREASING. CLOUDS ARE ANOTHER STORY...AS CAN FORESEE CLOUDY
CONDITIONS HANGING TOUGH ACROSS THE SNOWBELTS GIVEN PLENTIFUL LOW
LEVEL MOISTURE TRAPPED BENEATH RATHER HEALTHY INVERSION. CLOUDS
SHOULD ERODE FROM ALL SIDES INTO THE AFTERNOON...PARTICULARLY ACROSS
NORTHWEST LOWER ON PERSISTENT DOWNSLOPE FLOW. HOWEVER...WILL NEED TO
LOWER GOING HIGHS A COUPLE DEGREES MAINLY ACROSS NORTHWEST
LOWER/EASTERN UPPER WITH LONGER DURATION OF CLOUDS EXPECTED. WINDS
WILL SUBSIDE FURTHER WITH TIME AS FLOW ALOFT SLACKENS AND LOW LEVEL
GRADIENT WEAKENS WITH THE APPROACH OF SURFACE RIDGING.

LAWRENCE

&&

.LONG TERM.../ISSUED AT 456 AM/...TONIGHT AND BEYOND

...PLOWABLE SNOWFALL LIKELY TO REACH NORTHERN LOWER SUNDAY-SUNDAY
NIGHT...BUT QUESTIONS REMAIN ON WHERE NORTHERN EDGE OF HEAVIEST
SNOW WILL SET UP...

TEMPS MAY TAKE A TUMBLE EARLY THIS EVENING AS SKIES BRIEFLY CLEAR
BEFORE INCREASING MID AND UPPER LEVEL CLOUDINESS DURING THE
OVERNIGHT.  EXPECT LOWS GENERALLY IN THE TEENS...WITH AN OUTSIDE
SHOT OF UPPER SINGLE DIGITS IF ENOUGH CLEARING OCCURS LATE SATURDAY
EVENING.

A VERY INTERESTING PERIOD IS SETTING UP FOR THE SUNDAY-MONDAY
TIMEFRAME AS PREVIOUSLY WAFFLING GUIDANCE IS STARTING TO HONE IN ON
A SOLUTION SOMEWHAT CLOSER TO THE SOUTHERN EDGE OF THE ENVELOPE WE
HAVE SEEN OVER THE PAST FEW DAYS. AS UPSTREAM KICKER ENERGY MOVES
IN ALONG THE WESTERN COAST OF NOAM...CURRENT TROUGH IN THIS REGION
WILL LIFT NORTH AND EAST. THIS SUGGESTS A STORM SYSTEM MOVING FROM
THE ROCKIES INTO THE UPPER MIDWEST...BUT WE HAVE A COMPLICATING
FACTOR IN THE FORM OF A POTENT SHORTWAVE NEAR JAMES BAY...WITH
CONFLUENT FLOW ALOFT TO THE WEST OF THIS FEATURE MAINTAINING
STRONG HIGH PRESSURE OVER THE US/CANADIAN BOARDER. THIS WILL HELP
KEEP THE AFOREMENTIONED LOW PRESSURE SYSTEM FROM MOVING FULL BORE
INTO OUR CWA...BUT RATHER SCOOTING IT EAST AS IT NEARS THE GREAT
LAKES REGION. EXPECT LOW PRESSURE TO BE NEAR THE IA/MO BORDER
SUNDAY EVENING...PUSHING EAST ALONG THE INTERSTATE 80 CORRIDOR
THROUGH IL/IN/OH AND INTO PA MONDAY MORNING. AS WE HAVE SEEN IN
THE NOT TOO DISTANT PAST...THIS LEAVES OUR AREA IN A REGION ON THE
NORTHERN EDGE OF STRONG ISENTROPIC LIFT...AND ALSO JUST NORTH OF
BEST FRONTOGENESIS FORCING. COPIOUS MOISTURE WILL BE
AVAILABLE...WITH PWATS RISING TO AROUND 1 INCH ALONG AND SOUTH OF
THE LOW TRACK. THE BIG QUESTION IS WHERE FORCING FOR ASCENT WILL
MAXIMIZE. WITH A COUPLED JET STRUCTURE DEVELOPING...AGEOSTROPHIC
NORTHERLY FLOW WILL STRENGTHEN ON SUNDAY AND INTO SUNDAY
NIGHT...REACHING 30KTS AS THE STRONGEST FORCING TRIES TO PUSH
NORTH INTO OUR AREA. THIS SUGGESTS A SHARP NORTHERN CUTOFF TO THE
PRECIPITATION WITH AREAS NORTH OF THE BRIDGE LIKELY SEEING ONLY
LIGHT ACCUMS /WITH CURRENT 1-2 INCHES IN THE GRIDS PERHAPS A
LITTLE ON THE HIGH SIDE IF CURRENT CONSENSUS LOW TRACK PANS OUT/.
GFS IS MOST BULLISH WITH IT/S QPF...BUT IT/S PLACEMENT APPEARS TOO
BROAD AND TOO FAR NORTH GIVEN THE LOCATION OF IT/S BEST
FRONTOGENESIS AND REDUCED STABILITY ALOFT. 00Z NAM/ECMWF LOOK MORE
REALISTIC /AND FURTHER SOUTH/ AND HAVE LEANED IN THIS DIRECTION
WITH THE PACKAGE. THIS APPROACH ALSO HAS SUPPORT FROM THE CIPS
ANALOG PAGE WHICH FAVORS THE HEAVIEST SNOW AXIS OVER NORTHERN
PARTS OF GRR/S CWA WITH NEAR WARNING-LEVEL AMOUNTS IN MY SOUTH.

BANDED SNOW POTENTIAL IS THERE...BUT BEST SIGNALS ARE SOUTH OF THE
REGION...FITTING BETTER WITH CONCEPTUAL MODELS OF A LOW TRACK ALONG
INTERSTATE 80.  THIS SUGGESTS THAT SOME CSI MAY SQUEAK INTO MY
SOUTHERN ZONES...BUT MORE OF A LIGHT-MODERATE SNOW APPEARS MOST
LIKELY.

MICROPHYSICS LOOK DECENT...WITH ANY PRECIPITATION TYPE CONCERNS
DWINDLING GIVEN EXPECTED LOW TRACK.  MUCH OF THE COLUMN REMAINS
WARMER THAN -10C /PARTICULARLY OVER SOUTHERN ZONES/ SUGGESTING 10-15
TO 1 TYPE SNOW TO LIQUID RATIOS WILL BE MOST LIKELY WITH SOME
CRYSTAL RIMING EXPECTED.

TRENDING MODEL QPF DOWN SOME /GIVEN USUAL WET BIAS/ EXPECT AROUND
1/2 INCH LIQUID OVER MY SOUTHERN ZONES FOR SUNDAY/SUNDAY NIGHT
SUGGESTING NEAR WARNING-LEVEL SNOWFALL.

WITH THIS PACKAGE...WILL GO AHEAD AND INITIATE WINTER STORM WATCHES
FOR THE AREA ALONG AND SOUTH OF M-32.  RIGHT NOW...BEST CONFIDENCE
IN WARNING-LEVEL SNOWFALLS IS FROM M-72 AND POINTS SOUTH...BUT WANT
TO GIVE LATER SHIFTS SOME WIGGLE ROOM...GIVEN THAT LAST MINUTE
NORTHWARD ADJUSTMENTS TO THE LOW TRACK IS A REAL POSSIBILITY
/GROUNDHOG DAY STORM IN MIND/.

SNOW WILL TAPER OFF QUICKLY MONDAY MORNING WITH DEVELOPING NORTH TO
NORTHEASTERLY FLOW SUGGESTING A LIMITED LAKE RESPONSE AS T85S DROP
TO NEAR -15C.  WITH SHALLOW ARCTIC AIR FILTERING IN FROM THE
NORTH...EXPECT A WELL-BELOW NORMAL DAY IN THE TEMPERATURE
DEPARTMENT...WITH CONSENSUS HIGHS AROUND 20 LOOKING VERY
REASONABLE.

THE FLOW TRAJECTORY SUGGESTS THAT MONDAY NIGHT COULD BE A COLD ONE
AND HAVE DROPPED LOWS CLOSER TO BIAS-CORRECTED MOS CONSENSUS WHICH
BRINGS MOST INLAND LOCATIONS TO NEAR 0.  DEPENDING ON THE AMOUNT OF
NEW SNOWPACK AROUND...THIS COULD EASILY BE 10 DEGREES OR MORE TOO
WARM...BUT DON/T WANT TO STRAY TOO COLD AT THIS JUNCTURE GIVEN
DIFFICULTY OF FORECASTING CLEAR SKIES IN WINTER IN THIS CWA.

ONLY SOME COSMETIC ADJUSTMENTS BEYOND MONDAY NIGHT WITH COMPLEXITY
OF THE FORECAST IN THE SHORT TERM.

ARNOTT

&&

.MARINE.../ISSUED AT 456 AM/

BASED ON CURRENT OBSERVATIONS...WILL LET CURRENT GALES
CONTINUE...BUT WILL LIKELY SEE DAYSHIFT DOWNGRADE TO SMALL CRAFTS
BY LATE MORNING. THERE WILL BE A RESPITE IN HAZARDOUS WINDS/SEAS
TONIGHT THROUGH SUNDAY MORNING BEFORE WINDS STRENGTHEN IN RESPONSE
TO LOW PRESSURE THAT WILL TRACK FROM WEST TO EAST JUST SOUTH OF
THE GREAT LAKES SUNDAY NIGHT AND MONDAY. SOME GALE FORCE WIND
GUSTS ARE POSSIBLE AS THIS NEXT STORM DEPARTS THE REGION.

ARNOTT

&&

.AVIATION.../ISSUED AT 608 AM/...VALID FOR 12Z TAFS

GENERALLY VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS AT THE
TAF SITES. PRIMARY CONCERNS ARE RIGHT OFF THE BAT WITH ONGOING
WINDS AND LAKE EFFECT SHSN. PLN IS THE ONLY SITE CURRENTLY DEALING
WITH MVFR RESTRICTIONS /DUE TO CIGS/ BUT AS LOW LEVEL FLOW VEERS
SOME EARLY THIS MORNING...EXPECT THESE MVFR CIGS TO MOVE SOUTH OF
THE TERMINAL. SO...FOR THE 12Z TAF SET WILL CARRY VFR
CONDITIONS THROUGH THE PERIOD...WITH MORNING CLOUDS/SHSN BREAKING
UP THIS AFTERNOON AND EVENING BEFORE THICKENING MID LEVEL
CLOUDINESS ARRIVES TONIGHT.

NORTHWEST WINDS 20G30KTS ARE EXPECTED TO DIMINISH TO 15G25KTS
DURING THE MORNING...FURTHER DECREASING TO 10G18KTS BY AFTERNOON.
WINDS WILL REALLY QUIET DOWN THIS EVENING...HOWEVER...LIKELY
FALLING BELOW 5KTS AT EACH OF OUR TERMINALS.

ARNOTT

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING
     FOR MIZ020>036-041-042.
LM...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR LMZ323-342-
     344>346.

&&
Hazardous weather outlook, Feb 19, 4:22 AM EST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
422 AM EST SAT FEB 19 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
201230-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
422 AM EST SAT FEB 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

LAKE EFFECT SNOW AND BLOWING SNOW WILL COME TO AND END DURING THE
MORNING HOURS TODAY. A WINTER STORM WARNING REMAINS IN EFFECT FOR
CHIPPEWA COUNTY THROUGH 10 AM. SEE PRODUCT ARBWSWAPX FOR MORE
DETAILS.

GALE FORCE WINDS WILL OCCUR ALONG THE NEARSHORE WATERS OF LAKE
MICHIGAN THROUGH THIS MORNING...GRADUALLY DIMINISHING BY THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM IS EXPECTED TO BRING SNOW TO MUCH OF NORTHERN LOWER
MICHIGAN SUNDAY AND SUNDAY NIGHT. IN EXCESS OF 6 INCHES IS
POSSIBLE FOR AREAS ALONG AND SOUTH OF M-32. SEE PRODUCT ARBWSWAPX
FOR MORE DETAILS AND STAY TUNED TO LATER UPDATES.

ADDITIONAL GALE FORCE WIND GUSTS ARE POSSIBLE AS A STORM SYSTEM
DEPARTS THE REGION SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE PASS ON WIND AND SNOWFALL REPORTS TO THE
NATIONAL WEATHER SERVICE.

ARNOTT

In the hours before

Local storm report, Feb 19, 7:14 AM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
714 AM EST SAT FEB 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     NON-TSTM WND GST 2 NNE LEELANAU STATE PA 45.21N 85.55W
02/18/2011  M55.00 MPH       LEELANAU           MI   C-MAN STATION

            MEASURED AT GRAND TRAVERSE LIGHTHOUSE

0352 AM     NON-TSTM WND GST 1 S MACKINAC ISLAND     45.84N 84.64W
02/18/2011  M51.00 MPH       LHZ345             MI   MESONET

            MEASURED ON SOUTH END

0618 AM     NON-TSTM WND GST NNE DETOUR VILLAGE      45.99N 83.90W
02/18/2011  M49.00 MPH       LSZ322             MI   C-MAN STATION

1226 PM     NON-TSTM WND GST GLEN ARBOR              44.90N 86.00W
02/18/2011  M49.00 MPH       LEELANAU           MI   MESONET

            SLEEPING BEAR BAY

0148 PM     NON-TSTM WND GST 5 NE SEUL CHOIX POINT   45.98N 85.85W
02/18/2011  M45.00 MPH       MACKINAC           MI   C-MAN STATION

0157 PM     NON-TSTM WND GST WEST BRANCH             44.28N 84.24W
02/18/2011  M49.00 MPH       OGEMAW             MI   MESONET

0228 PM     NON-TSTM WND GST 6 W ALPENA              45.07N 83.56W
02/18/2011  M47.00 MPH       ALPENA             MI   ASOS

            ALPENA COUNTY REGIONAL AIRPORT

0232 PM     NON-TSTM WND GST 3 E HURON BEACH         45.49N 84.05W
02/18/2011  M59.00 MPH       PRESQUE ISLE       MI   MESONET

            HAMMOND BAY

0238 PM     NON-TSTM WND GST 2 NNW PELLSTON          45.59N 84.80W
02/18/2011  M51.00 MPH       EMMET              MI   ASOS

            PELLSTON REGIONAL AIRPORT

0256 PM     NON-TSTM WND GST 4 NW OSCODA             44.46N 83.39W
02/18/2011  M54.00 MPH       IOSCO              MI   AWOS

            OSCODA-WURTHSMITH AIRPORT

0310 PM     NON-TSTM WND GST 8 E AU GRES             44.04N 83.53W
02/18/2011  M62.00 MPH       LHZ421             MI   C-MAN STATION

            MEASURED AT GRAVELLY SHOALS LIGHT

0315 PM     NON-TSTM WND GST 5 ENE MANISTEE          44.27N 86.23W
02/18/2011  M48.00 MPH       MANISTEE           MI   AWOS

            MANISTEE COUNTY-BLACKER AIRPORT

0319 PM     NON-TSTM WND GST 7 NE HOUGHTON LAKE      44.37N 84.66W
02/18/2011  M47.00 MPH       ROSCOMMON          MI   ASOS

            ROSCOMMON COUNTY AIRPORT

0342 PM     NON-TSTM WND GST 4 E BARBEAU             46.28N 84.20W
02/18/2011  M48.00 MPH       LSZ322             MI   C-MAN STATION

0354 PM     NON-TSTM WND GST 2 W CHEBOYGAN           45.64N 84.51W
02/18/2011  M45.00 MPH       CHEBOYGAN          MI   AWOS

            CHEBOYGAN COUNTY AIRPORT

0415 PM     NON-TSTM WND GST 2 SSW ALPENA            45.05N 83.45W
02/18/2011  M52.00 MPH       ALPENA             MI   C-MAN STATION

            ALPENA HARBOR LIGHT

0427 PM     NON-TSTM WND GST ROGERS CITY             45.42N 83.81W
02/18/2011  M49.00 MPH       PRESQUE ISLE       MI   MESONET

            ROGERS CITY MARINA

0452 PM     NON-TSTM WND GST WHITEFISH POINT         46.75N 84.98W
02/18/2011  M49.00 MPH       CHIPPEWA           MI   C-MAN STATION

            GUST OF EQUAL MAGNITUDE ALSO OCCURRED AT 652 PM

0500 PM     NON-TSTM WND GST 1 SW GAYLORD            45.02N 84.69W
02/18/2011  M52.00 MPH       OTSEGO             MI   ASOS

            GAYLORD REGIONAL AIRPORT

0515 PM     NON-TSTM WND GST CHARLEVOIX              45.32N 85.26W
02/18/2011  M48.00 MPH       CHARLEVOIX         MI   AWOS

            CHARLEVOIX MUNICIPAL AIRPORT

0552 PM     NON-TSTM WND GST TAWAS POINT STATE PARK  44.25N 83.45W
02/18/2011  M46.00 MPH       IOSCO              MI   C-MAN STATION

0600 PM     NON-TSTM WND GST MIO                     44.66N 84.13W
02/18/2011  M45.00 MPH       OSCODA             MI   PARK/FOREST SRVC

0600 PM     NON-TSTM WND GST MACKINAW CITY           45.78N 84.73W
02/18/2011  M68.00 MPH       EMMET              MI   MESONET

            TIME UNKNOWN

0631 PM     NON-TSTM WND GST PETOSKEY                45.38N 84.96W
02/18/2011  M45.00 MPH       EMMET              MI   MESONET

0652 PM     NON-TSTM WND GST 6 ENE THOMPSONS HARBOR  45.37N 83.45W
02/18/2011  M64.00 MPH       LHZ348             MI   C-MAN STATION

            PRESQUE ISLE LIGHTHOUSE

0708 PM     NON-TSTM WND GST ATLANTA                 45.00N 84.15W
02/18/2011  M46.00 MPH       MONTMORENCY        MI   PARK/FOREST SRVC

0752 PM     NON-TSTM WND GST 4 N HARRISVILLE         44.71N 83.30W
02/18/2011  M48.00 MPH       ALCONA             MI   C-MAN STATION

            STURGEON POINT LIGHT

0906 PM     NON-TSTM WND GST 1 E MACKINAW CITY       45.78N 84.72W
02/18/2011  M51.00 MPH       LHZ345             MI   C-MAN STATION

0952 PM     NON-TSTM WND GST 1 NNE CHEBOYGAN         45.66N 84.46W
02/18/2011  M46.00 MPH       CHEBOYGAN          MI   C-MAN STATION

            CHEBOYGAN CRIB LIGHTHOUSE

0955 PM     NON-TSTM WND GST 1 SE KINROSS            46.26N 84.47W
02/18/2011  M46.00 MPH       CHIPPEWA           MI   AWOS

            CHIPPEWA COUNTY INTERNATIONAL AIRPORT

0957 PM     NON-TSTM WND GST 2 E LUZERNE             44.62N 84.23W
02/18/2011  M47.00 MPH       OSCODA             MI   TRAINED SPOTTER

1012 PM     NON-TSTM WND GST 3 E SAULT STE. MARIE    46.49N 84.30W
02/18/2011  M47.00 MPH       LSZ322             MI   C-MAN STATION

1015 PM     NON-TSTM WND GST 1 SSW ROGERS CITY       45.41N 83.81W
02/18/2011  M45.00 MPH       PRESQUE ISLE       MI   AWOS

            PRESQUE ISLE COUNTY AIRPORT

1024 PM     NON-TSTM WND GST 1 NNW SAULT STE. MARIE  46.50N 84.37W
02/18/2011  M56.00 MPH       LSZ322             MI   C-MAN STATION

            SOUTHWEST PIER

1024 PM     NON-TSTM WND GST 4 NNW BAY MILLS         46.49N 84.63W
02/18/2011  M61.00 MPH       LSZ322             MI   C-MAN STATION

            POINT IROQUOIS

1036 PM     NON-TSTM WND GST 1 N MUNUSCONG           46.26N 84.19W
02/18/2011  M52.00 MPH       CHIPPEWA           MI   C-MAN STATION

1052 PM     NON-TSTM WND GST 1 SW SAULT STE. MARIE   45.72N 85.53W
02/18/2011  M52.00 MPH       CHARLEVOIX         MI   ASOS

            SANDERSON FIELD

1152 PM     NON-TSTM WND GST 6 ENE THOMPSONS HARBOR  45.37N 83.45W
02/18/2011  M71.00 MPH       LHZ348             MI   C-MAN STATION

            PRESQUE ISLE LIGHTHOUSE. WIND EQUIPMENT 111 FT ABOVE THE
            SURFACE.

0158 AM     NON-TSTM WND GST 1 W OSSINEKE            44.91N 83.45W
02/19/2011  M63.00 MPH       ALPENA             MI   TRAINED SPOTTER

&&

JH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:53 AM ESTWinter Storm WatchAPXAlcona, Alpena, Antrim, Arenac, Benzie, Crawford and 13 more23 hr

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.